# SDR UALA2009090802838

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 57,169 hours, 21,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER O2 MASK MICROPHONE INOPERATIVE.  MOVED O2 MASK BOX FROM 1ST OBSERVERS SEAT TO F/O SEAT.
